# SDR 95FDEA01893

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- System (JASC): 7110 · Engine Cowling System
- Part: Intake Cowl
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM VANCOUVER TO MEM, THE TOP OF THE NR 2 ENGINE INTAKE COWLING SEPARATED FROM THE A/C RESULTING IN DAMAGE TO THE NOSE COWL AND THE LEADING EDGE OF THE VERTICAL STABILIZER.
